Skip to content

Zeitschriftendatenbank

Content

Search results

Refine results

Year of publication

Language

Country of publication

Media type

Format

Result list

matches 1 - 2  of
Sorted by

The journal of mathematical sociology

London [u.a.] : Taylor & Francis 1.1971 -

ZDB-ID

120145-1

Title

The journal of mathematical sociology

Published

London [u.a.] : Taylor & Francis

London : Gordon & Breach [anfangs]

Publication history

1.1971 -

Notes

Nebent.: Mathematical sociology

Abbreviated title: J. Math. Sociol. (GB)

Abbreviated title: J. Math. Sociol.

Abbreviated title: J Math Soci

Other editions
Standard numbers

ISSN of the original: 0022-250x

OCLC number: 310951230

Coden

JMTSB

Subject indexing

DDC subject groups: 300 Social sciences, sociology & anthropology 

Other classifications: Rheinland-Pfälzische Bibliographie (rpb)630 ; 800, Regensburger Verbundklassifikation (rvk)MN 1000

Special subject collections: 3,4

Manifestation

journal

Language
Country of publication
Media type

Print

IDN

010674225

Place this title record on the watch list

The journal of mathematical sociology

London [u.a.] : Routledge, Taylor & Francis Group 1.1971 -

ZDB-ID

2066607-X

Title

The journal of mathematical sociology

Published

London [u.a.] : Routledge, Taylor & Francis Group

New York, NY : Gordon and Breach Science Publishers [-2001]

Publication history

1.1971 -

Notes

Abbreviated title: J Math Soci

Abbreviated title: J Math Sociol

Abbreviated title: J Mathematical Sociology

Online-Ressource

Gesehen am 11.04.2016

Other editions
Standard numbers

ISSN of the original: 1545-5874

ISSN of the parallel edition: 0022-250X

OCLC number: 645285400

Subject indexing
Manifestation

journal

Language
Country of publication
Media type

available online

IDN

023101695

Place this title record on the watch list
export selected title record(s) or add to watch list